Duality of moduli in regular toroidal metric spaces
Lohvansuu, A. (2021). Duality of moduli in regular toroidal metric spaces. Annales Fennici Mathematici, 46(1), 3-20. https://doi.org/10.5186/aasfm.2021.4610
Published inAnnales Fennici Mathematici
© 2021 The Finnish Mathematical Society
We generalize a result of Freedman and He [4, Theorem 2.5], concerning the duality of moduli and capacities in solid tori, to sufficiently regular metric spaces. This is a continuation of the work of the author and Rajala  on the corresponding duality in condensers.
PublisherFinnish Mathematical Society
Publication in research information system
MetadataShow full item record
Showing items with similar title or keywords.
Rajala, Kai; Rasimus, Martti; Romney, Matthew (Springer, 2021)We consider extensions of quasiconformal maps and the uniformization theorem to the setting of metric spaces X homeomorphic to R2R2. Given a measure μμ on such a space, we introduce μμ-quasiconformal maps f:X→R2f:X→R2, ...
Ikonen, Toni (Wiley-Blackwell, 2022)We study metric spheres (Z,dZ) obtained by gluing two hemispheres of S2 along an orientation-preserving homeomorphism g:S1→S1, where dZ is the canonical distance that is locally isometric to S2 off the seam. We show that ...
Arroyo, Ángel; Llorente, José G. (American Mathematical Society, 2019)A metric measure space (X, d, t) is said to satisfy the strong annular decay condition if there is a constant C > 0 such that for each x E X and all 0 < r < R. If do., is the distance induced by the co -norm in RN, we ...
Ikonen, Toni (Walter de Gruyter GmbH, 2021)We extend the classical Carathéodory extension theorem to quasiconformal Jordan domains (Y,dY). We say that a metric space (Y,dY) is a quasiconformal Jordan domain if the completion Y of (Y,dY) has finite Hausdor 2-measure, ...
Rajala, Kai; Romney, Matthew (Suomalainen tiedeakatemia, 2019)